Weird Side Effect.. Can Anyone Relate?

caragh87

New Member
Standard Member
Jan 10, 2013
26
1
0
So I thought I was going mad.. but I've done some googling.
I'm on my 4th day of taking metermine, and I am forgetting so many things.

I took some washing out of the dryer, and now I have NO idea where it is..
I think I put it back in the washing machine..

I went out before to specifically get my eye brows waxed, and go food shopping.... But I forgot to get my eyebrow's waxed.

I haven't been sleeping THAT well.. maybe 5-6 hours a night or a little less if you count the wakeup's.. I feel fine though.
I especially love that I'm not hungry at all.. but this is just a bit weird.

Can anyone relate?
 

Kate

Administrator
Staff member
Nov 21, 2009
1,265
749
113
Hm... Forgetting things seems normal to me) ) ) ) but it has always been typical for me.. so I can't really tell if my Duromine regime caused it. But yes, I did forget things like what I was going to do in the next two hours, or what I wanted to buy in a store..
Still, I'm not certain you can call it a side effect of the pills, but rather poor sleep at night.
Have you had this effect before?
 

caragh87

New Member
Standard Member
Jan 10, 2013
26
1
0
Nope, i've never had it before I actually have a great memory.
It sort of could be sleep deprevation but i'd had.. 15 hours or so over 3 nights so not too bad..
 

Kate

Administrator
Staff member
Nov 21, 2009
1,265
749
113
Hi, dear.
15 hours over 3 nights is not bad, but not enough either. For me 8 hours is normal and sometimes 6-7 hours isn't enough, so feel dizzy and tired all day long, and yes, start to forget things. But I guess I'm a bit older than you))) Well, you know your regime better than anyone else. Oh, maybe include some sweet carbs in diet, like sugar (but counting the calories), sweet carbs if taken moderately, increase brain activity If sleep doesn't help, I suggest to ask a doctor. Take care of yourself, caragh87! :)
 

durogirl

New Member
Standard Member
Jan 26, 2013
3
0
0
Hi, dear.
15 hours over 3 nights is not bad, but not enough either. For me 8 hours is normal and sometimes 6-7 hours isn't enough, so feel dizzy and tired all day long, and yes, start to forget things. But I guess I'm a bit older than you))) Well, you know your regime better than anyone else. Oh, maybe include some sweet carbs in diet, like sugar (but counting the calories), sweet carbs if taken moderately, increase brain activity If sleep doesn't help, I suggest to ask a doctor. Take care of yourself, caragh87! :)


is constipation also a side effect if taking duromine pls answer me...tnx
 

mojocat

New Member
Standard Member
Jan 26, 2013
1
1
0
I've only started Duromine today and I can't tell you from personal experience, but I can tell you I researched and researched ad nauseum Duromine side effects and short term memory loss and constipation are considered side effects.
 
  • Like
Reactions: Janeybabey007

Kate

Administrator
Staff member
Nov 21, 2009
1,265
749
113
Hello caragh87!
Unfortunately yes - constipation is among side effects...
I must say that I had this problem too...
What I can recommend you, is oatmeal with dried fruits, yogurt and other dairy products maybe...
I hope it will help
Take care of you caragh87!
 

durogirl

New Member
Standard Member
Jan 26, 2013
3
0
0
So I thought I was going mad.. but I've done some googling.
I'm on my 4th day of taking metermine, and I am forgetting so many things.

I took some washing out of the dryer, and now I have NO idea where it is..
I think I put it back in the washing machine..

I went out before to specifically get my eye brows waxed, and go food shopping.... But I forgot to get my eyebrow's waxed.

I haven't been sleeping THAT well.. maybe 5-6 hours a night or a little less if you count the wakeup's.. I feel fine though.
I especially love that I'm not hungry at all.. but this is just a bit weird.

Can anyone relate?
hi! i used duromine for almost 6 mos i lost 10kls but i stopped now i gained 12kls...the only side effects to me is constipation or maybe bcoz i cant eat so i have nothing ti digest ....
 

serene123

Member
Standard Member
Nov 26, 2013
19
5
3
i have unfortunately i swear, i rem i was cooking noodles,put an egg in..afterthat i was looking everywhere and even walk to e fridge n took out an egg again till i relise e egg is alr inside.. quite surprise why im like that,but after i stopped for 3days with plenty of water. ived returned to my ownself. do note i had this only on 1 and a half pill tho.. :(
 
Last edited:

Charlie Mac

New Member
Standard Member
Jan 10, 2014
4
3
3
37
Happening to me too, not good with having just started a new job and feel like a total moron as my concentration or lack thereof is embarrassing, I just told the boss I've been tired and spacey after the Xmas period and just will take me a month or so to get back into the swing of things lol.... Literally went cross eyed doing my training for the job it was that freakin boring to me...
 

Janeybabey007

New Member
Standard Member
Jan 14, 2014
2
1
1
50
Marcoola beach
Hi:)
I'm getting dizzy spells, tingling of feet, at times, headaches, the first couple of days I was full of beans, but now I ,can't wait for the day to be over, as I'm really not liking the feeling! 7 days tomorrow,
Can anyone relate to this?
 
  • Like
Reactions: skinnynic